# SDR SWAA040983

- Difficulty date: April 4, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,188 hours, 46,978 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT AND RT KEEL BEAM AT BS 767 TO BS 773, RT KEEL BS 727 + 13, AND RT BS 500D TO BS 540, CORRODED.  REPAIRED KEEL BEAM PER ER.
